# SDR HYIA12131

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070204224225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 21 BETWEEN FRAMES 13 AND 25 CORRODED.  REMOVED CORROSION AND FOUND TO BE BEYOND MANUFACTURER LIMITS.  REMOVED AND REPLACED IN ACCORDANCE WITH SRM 53-31-00 FIGURE 301.
